Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2016 Vol. 9 No. 2


PagesTitle and authors
139-166Multiple attribute group decision making method using a new similarity measure in interval type-2 fuzzy sets: a case study
Armaghan Heidarzade; Iraj Mahdavi; Nezam Mahdavi-Amiri
DOI: 10.1504/IJMOR.2016.10000052

167-213Queueing systems with vacation: an overview
Shweta Upadhyaya
DOI: 10.1504/IJMOR.2016.10000081

214-229A new multi-interval weights approach in fuzzy goal programming for a multi-criteria problem
Ibrahim Zeghaiton Chaloob; Razamin Ramli; Mohd Kamal Mohd Nawawi
DOI: 10.1504/IJMOR.2016.10000082

230-242A heuristical solution method to separable nonlinear programming problems
Kaj-Mikael Björk; József Mezei
DOI: 10.1504/IJMOR.2016.10000112

243-257Semilocal convergence of Stirling's method for fixed points in Banach spaces
D.K. Gupta; S.K. Parhi; Sukhjit Singh
DOI: 10.1504/IJMOR.2016.078003

258-277Efficient local search algorithms for job-shop scheduling problems
Pisut Pongchairerks
DOI: 10.1504/IJMOR.2016.10000043